Dark stools associated with epigastric discomfort is suspicious for a GI bleed. Causes of this can be an ulcer, mass, or inflammation of the esophagus or stomach. Acid reflux can also cause the discomfort, but is typically not associated with dark stools. Being only 18 years old, a mass such as cancer is much less likely.
I would suggest a study to evaluate for the presence of an ulcer. An upper GI series or upper endoscopy would be a good place to start. You may want to consider changing to a more potent acid reducer such as prilosec or protonix - this can be discussed with your personal physician.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Your doctor needs to check you out and should test your stool for hidden blood. It sounds as if famotidine was not strong enough, a switch to a different type of meds (prilosec, prevacid) may be helpful. They may consider xrays or a scope to look at your stomach.
I had similar symptoms when I had a parasitic infection. You may want to get your stool tested to rule this out. You also might want to visit badbugs.com to see if you have any accompanying symptoms.